# SDR ASAA2020012932040

- Difficulty date: January 29, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 9,014 hours, 2,312 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 FIRE LOOP "A" FAULT GROUNDED - YES. DEFERRED. ETOPS RESTRICTED
